# SDR 2002UALA00977

- Difficulty date: June 11, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN FLOORBEAM STA 880, LBL 49 TO 65, IS GOUGED AROUND CLIP NUT HOLES, FORWARD TOP SIDE AND AFT LOWER SURFACE RADIUS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FREEZE PLUG AND STRAP REPAIR.
